International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 197-200
On the moments of random variables uniformly distributed over a polytope
Department of Mathematics and Computer Science, The University of the West Indies, Trinidad and Tobago
Received 24 February 1995; Revised 8 May 1995
Copyright © 1997 S. Paramasamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Suppose is a random vector uniformly distributed over a polytope.
In this note, the author derives a formula for , (the expected value of ), in terms of
the extreme points of the polytope.